# SDR ABXA010262

- Difficulty date: May 25, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,585 hours, 22,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755845IN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT FS 1150 BETWEEN LONGERON 35 RIGHT - 36 RIGHT Z-FITTING WAS CORRODED.  REPAIRED AREA IAW DC-8 SRM 51-1-8, 51-1-20D, AND 53-2-0.
